| Model Number |
DFT615 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that to avoid wearing glasses, consumer had the intraocular lens (iol) removed and replaced with another lens in a secondary procedure.The clinical reason for explant was that different power was required.Additional information was requested, but no further information is available.